# SDR CA970327017

- Difficulty date: March 19, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 9,949 hours
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Condition: Chafed
- Location: Compressor
- Component: Compressor Scrol, Alahel, 6899233A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PC FILTER TO COMPRESSOR SCROLL TUBE FOUND CHAFED.  CHAFING CAUSED BY ADJACENT HOSE.
